# SDR ERKR200100076

- Difficulty date: March 27, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- Aircraft time: 85,973 hours, 19,030 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK RT FROM STA 360 TO 380 BETWEEN S-20R AND S-22R WINDOW FORGING HAS CORROSION UNDER FORGING.  REMOVED, CLEANED CORROSION CHECKED LIMITS AND REINSTALLED WINDOW FORGING PER 747 SRM 51-10-01, SRM 56-20-01, SRM 51-10-02, 51-30-02, SOPM 20-10-03, SOPM 20-41-02, MM 56-21-01.
